# SDR P2EA99264

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SJO - LIGHTNING STRIKE AT BS 540 BETWEEN STRINGERS 4L AND 5L.  REPAIRED SKIN IAW SRM 53-30-3 FIG 28.  (M)
